# SDR 2023FA0000750

- Difficulty date: November 9, 2023
- Submitted: November 9, 2023
- Operation: General aviation
- Aircraft: N621QS
- Make and model: Cessna 680A
- Aircraft serial: 0163
- Aircraft time: 4,019 hours, 2,688 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 7411151
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SR-680A-ATA53-33739 - NLG ACTUATOR FITTING REPLACEMENT. TRIMMED LOWER SKIN BOND ASSEMBLY 7411151, FABRICATED AND INSTALLED SR-680A-ATA53-33739-1 FILLER TO FACILITATE REMOVAL AND REPLACEMENT OF NLG ACTUATOR FITTING. ACCOMPLISHED STANDARD REPAIR SR-680A-ATA53-33739.
